Good ole Ribavirin. What your having is pretty common. Wishing you the best.
I have afib off and on, and the ribavirin didn't affect my heart, though my rbc falling below 10 did. I am also prone to anxiety attacks which I did have one about 1/3 of the way through treatment. So what you are having was common for me too. Just be aware of your environment. I couldn't watch high action movies during Tx, it would get my anxiety and heartbeat going too much.
Yes, so true...Palpitations as everyone has stated are very common while on treatment. Guess Sandi and I both have issues with anxiety which creates a more likely missed beat, or tachycardia. I pretty much stayed away from coffee and chocolate, as they tended to make it worse. Green tea was always by my side, but avoided it at night because of insomnia. Might add, when my Hmg hit 10 or so, it escalated my heart rate a little more. Please know that this is a benign situation and anemia brings it on. The best recovery that I found for it was to lie down, put a pillow on my stomach, and breath such that I could see the pillow go up and down. With palpitations we tend to breath shallow which causes us to hyperventilate. With pillow intact you automatically slow down your breathing and the added beats slow down.
Oh well, another day in the Hep C world. Hope your doing well with treatment with few sides.
Hi I am new to all of this but I am having heart palpitations also have anxiety. I have been on Ribavirin and Solvaldi for 18 days now first treatment. Went to my pcp and she changed my blood pressure meds and gave me new anxiety meds. It has helped with the heart issues some. Still having trouble going to sleep. Did blood work said my heart is good. Can somebody help me figure out what all of the abbreviations on this site mean such as SVR and others?
SVR stands for Sustained Viral Response.
You attain SVR if you are still Undetectable (UND) for virus at 24 weeks post End of Treatment (EOT).
Here is a link that will give you a large list of abbreviations and acronyms.